# SDR ASOA00009

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120113
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4849 - ON CLIMB OUT, LAVATORY SMOKE DETECTOR ACTIVATED WITH LIGHT, BUT INCREASING AMOUNT OF SMOKE EVIDENT IN THE CABIN AND FLIGHT DECK.  CREW RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE FOUND SCREWS MISSING FROM THE RIGHT RAM AIR VALVE.  INSTALLED NEW ATTACHMENT HARDWARE ON RIGHT RAM AIR DOOR AND ADJUSTED LINEAR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
